# SDR TIM2005F00002

- Difficulty date: April 4, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N127BA
- Make and model: Beech 1900
- Aircraft serial: UB7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN FS243-FS273 AND STRINGERS 14L-15R.  (K)
